# SDR USAA2010010790042

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 31,019 hours, 11,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - SEAT MOUNTED EMERGENCY LIGHT LENS IS MISSING AT SEAT 12ABC.  MAINTENANCE INSTALLED NEW LENS IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
